# SDR AALA20120123MIA01

- Difficulty date: January 22, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 96,910 hours, 15,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY LIGHT AT UPPER RIGHT SIDE LIGHT PANEL INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 1 DOOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
